# SDR T17A202008171032

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK577
- Aircraft time: 7,906 hours, 6,006 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB L/H ROLLER BRACKET SUPPORT RIB INNER BRACKET CRACKED
